Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Gall bladder removed, sinus, asymptomatic tuberculosis, serum creatinine test normal, ciprobid500+250mg, claribid500mg, itchy pores on chest

o yes i am 66yr yr old male who had gall bladder removed in oct2011...later sinus developed at two of the four ports..bleeding sinuses were ultrasounded & biopsy report showed asymptomatic TB...on medicine since 23rd feb regular serum creatnine reports show ok long this medication is to continue? is it ATT.. ciprobid500+250mg & claribid500mg are being taken tds one of the sinuses have dried ,other on the chest has small itchy pore pls advise
Asked On : Mon, 14 May 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Anti tubercular medication is usually given long term like 6 to 9 months depending on type of organ involvement.
Cipro bid and claribid are antibiotics. And these are given to treat sinus infection.
If you have any issues pertaining to the treatment, I suggest you to discuss with the treating doctor.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor